Ask an expert
Question

05 Apr 2004

Peel-a-pound patches

Can anyone tell me if they have used those new "peel-a-pound" patches that is being advertised on Tele...?

Are they any good... or are they the usual waste of money type products???

Answer 334 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Wondering
Be careful of these patches if they contain synephrine or ephedra as these ingredients can cause a number of negative side-effects (tremor, palpitations, insomnia, anxiety, psychotic, reactions, etc). Check the label before you buy them.
Good luck
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20281 votes
Vote